# SDR 03FDEA00906

- Difficulty date: June 18, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,401 hours, 15,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00367   950F FRAME DENTED BETWEEN S26L AND S25L.  REPAIRED FRAME AT BS 950F BETWEEN STR 26L AND STR 25L IAW SRM 51-40-3  FIG 1,  BS   950F FRAME DENT BETWEEN STR 25L AND STR 26L OUT OF LIMITS IAW SRM 53-10-1.
